Heart Palpitations Accompanied By Weakness After Consuming Coffee After Taking The KB Pill?

Illustration of Heart Palpitations Accompanied By Weakness After Consuming Coffee After Taking The KB Pill?
Illustration: Heart Palpitations Accompanied By Weakness After Consuming Coffee After Taking The KB Pill? media4.s-nbcnews.com

good night .. I want to ask about the problem of kb pills .. r n last night I took the planotab pill. And after that I drank coffee … but after a few minutes … my heart trembled my body was weak … like no energy my body felt like flying. even my breath felt short … i drank sweet tea and drank 2 cans of branded milk .. for sterill after that my body felt better .. but now i feel like that again my body is shaking and my heartbeat feels irregular .. is this a side effect .. or what. I am afraid that there will be side effects because it is my first time taking the KB pill. thank you

1 Answer:

Hello Indri, thank you for consulting using HealthReplies.com.


Planotab birth control pills are birth control pills that contain a combination of levonorgestrel and ethinylestradiol, which is a synthetic hormone progesterone and estrogen. Apart from preventing pregnancy, other annoying side effects can be caused by taking birth control pills, including nausea, headache and discomfort in the breasts, sudden bleeding outside the menstrual period, weight gain, decreased sex, mood swings. the sudden.


The situation you are experiencing may be due to the coffee you consume, because there may be a reaction between the birth control pills that were previously taken before drinking coffee. In general, coffee provides side effects such as:

insomnia
frequent urination
fidgety
heartburn
increased heart rate
high blood pressure
fatigue
increased blood sugar levels

The heart rate is stimulated by substances in the coffee, causing the heart to beat faster than it does during normal conditions. A fast heart rate causes the delivery of oxygen and nutrients to tissues and organs (lungs, kidneys, and other organs) to be not optimal, so the body will feel weak and tight. Coffee side effects can range from mild to more severe.


If the condition persists, you should check with the doctor directly so that the doctor can check and check your blood pressure. From the results of the examination obtained, the doctor will provide therapy to treat your complaint according to the cause.


Meanwhile, you should not consume coffee or strong tea as long as the complaints persist. In the future, you should not take birth control pills or drugs or multivitamins with drinks other than water. And if you want to consume coffee afterwards, then at least wait at least 2 hours after or before taking medication / birth control pills / multivitamins.


A little information from us, hopefully useful. Thank you.

: by

Related Question

(1 year ago)

...

Causes Of Front And Back Chest Pain Accompanied By Shortness Of Breath?

Causes Of Front And Back Chest Pain Accompanied By Shortness Of Breath?

(1 year ago)

Hello, my name is Aditya. I feel pain in the right chest. The pain in the front and the back. Chest pain every move position. I have chest pain with shortness of breath. ‘Som...

Drinking Milk Incorrectly While Pregnant Is Young …?

Drinking Milk Incorrectly While Pregnant Is Young …?

(1 year ago)

good morning doctor..I want to ask..rr I know I am pregnant..I immediately drink milk at the age of 2 months … but I drink milk wrong … it should be stage 1 of this sta...

Leave a Reply

Your email address will not be published. Required fields are marked *